American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A04) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[2] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia